| Model Number |
UL-203 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during the partial gastrectomy, when on gastrointestinal anastomosis suturing, the suture needle broke.The operation was immediately stopped and the broken end of the suture needle was found in time.The broken part of the needle tip was found at the gastroepiploic membrane.Took out the broken end of the suture needle and compared it with the remaining part of the suture needle, and then continued the operation.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during the partial gastrectomy, when on gastrointestinal anastomosis suturing, the suture needle broke.The operation was immediately stopped and the broken end of the suture needle was found in time.The broken part of the needle tip was found at the gastroepiploic membrane.Took out the broken end of the suture needle and compared it with the remaining part of the suture needle, and then continued the operation.There was no patient injury.